Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conjugate points and simple zeros for ordinary linear differential equations


Author: Thomas L. Sherman
Journal: Trans. Amer. Math. Soc. 146 (1969), 397-411
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9947-1969-0255912-6
MathSciNet review: 0255912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Hanan, Oscillation criteria for third-order linear differential equations, Pacific J. Math. 11 (1961), 919-944. MR 0145160 (26:2695)
  • [2] P. Hartman, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo 7 (1958), 123-142. MR 0105470 (21:4211)
  • [3] D. B. Hinton, Disconjugate properties of a system of differential equations, J. Differential Equations 2 (1966), 420-437. MR 0208046 (34:7856)
  • [4] I. G. Petrovski, Ordinary differential equations, Prentice-Hall, New York, 1966. MR 0193298 (33:1518)
  • [5] T. Sherman, Properties of solutions of Nth order linear differential equations, Pacific J. Math. 15 (1965), 1045-1060. MR 0185185 (32:2654)
  • [6] -, Properties of solutions of quasi-differential equations, Duke Math. J. 32 (1965), 297-304. MR 0179411 (31:3659)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0255912-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society